All Journal Entries Journals
Previous | Next

life after brain tumor surgery

Jan 14, 2009 - 4 comments
Tags:

brain tumors

,

surgery

,

swollen

,

Headaches

,

confusion

,

Memory loss

,

Panic



well its been 7 mos and not much has chanegd. Aside from all the usual stuff (headaches, confusion etc.) I am now getting anxiety or panic attacks. I am suppose to be scheduled fo ranother MRI but some say it is too soon (last one in Sept). Still dont know if my brain is too swollen or if theres a leak. If MRI cks out OK and If this is the way life is isuppose to be for a while then I need help getting a handle on it. I have recently met someone who had the same surgery over 5 yrs ago and he has the same symptoms (except the headaches). The Doctors ddont tell us that!

Comments
Post a Comment
1286562 tn?1310219847
by lindylu64, Jul 08, 2010
You're last entry was Jan. 2009, sure wish I knew how you are doing. I would love to know if you're doing better or if everything is still the same. If you can come back & tell us. We really want to hear from you on your progress. Thanks, hope all is much better!

Avatar universal
by Trent5905, Mar 22, 2012
I had my first brain tumor removed in Jan95, regrowth removed in Mar98.
I can talk to you about the long term effects of living post brain tumor removal.

1286562 tn?1310219847
by lindylu64, Aug 13, 2012
Hi Trent5905, I would love to hear from you about the long term effects you've experienced. I still have headaches over the surgical area, not just the scar itself but all through that part of my head. Mine was on the left right above my ear. I still get so tired I can barely drag my feet across the floor especially in the after noon. I do better in the morning but by the afternoon, I am just too tired to do anything. Besides all this with me, there are other events in my life that have been major hits to me & my family. Hard to deal with everything. I am so thankful though for being here & being able to do as much as I am doing, it could be so much worse I know. Thank You for whatever you can tell us..

Avatar universal
by RoseOfSharonN112, Oct 22, 2012
Hi Rezee,
My husband had Migraines, but pain free for 30 years and my Mother found a medication that stopped it from the first dose!  The medication is Calan SR240mg. and he takes one everyday, no matter if no headaches.
I am not sure if you are having Migraine's, but if you are, Calan SR240mg. is a Blood pressure medication,
and he has not had a Migraine since. I pray that God will show you the answer to what you need, but the most important
thing in life we all need, is our Lord and Saviour!
I would like you to do this for you. Go somewhere quiet, and talk to God. Tell him your troubles, and he will answer...you just have to listen. God is so good, and he loves all of his children, and God did not do this to you, but because of this, you will find more love in your heart, and when you give God the Glory, and if you are not saved, I pray that you will hear Jesus knock on your heart. There are so many people today, and so many children that have never seen the inside of a church, and this is so sad. I was raised in church. My mother played the piano, and the pew in the church was my bed at night on Sunday's & Wednesday night service. I can still feel my Dad picking me up at the end of the night before we left the church. I have always felt like I was saved from birth, but in October, the month I turned 16, My Lord was tugging at my heart, and I had a date/friend, and he also was saved that night. But even thought I loved God, I had not made that trip down on my knees, and I ask God to save me by his Grace, and I know that he gave his life for me, and everyone the day he hung on that cross. God's love, and his grace has gotten me through so many things, and I know he gave my husband this gift, when he showed my mother this medication. I truly pray that this medication will help you. "Calan SR240" is a blood pressure medication, and the SR240, means "Slow Release" it slows down the blood that goes through your head. This may be your problem, and I know that it will not hurt to try it. Ask you doctor, because I don't know what you are taking, but please always remember that doctors do not want to lose you as a patient. I know it is hard to believe, but it is so true. I have told alot of people about Calan, and I have read about, and know how Migraine's can change your life. Always remember, that you will need to take the medication everyday, and not just when your head hurts. So many people will say, But I don't have high blood pressure, that is not why you will be taking it, but you will have to make sure your blood pressure is not to low to take this, you may need a lower dose, but I think my husband is on the lowest, and he also takes another blood pressure medication to. I pray that you will be healed, and if this medication, and that I have come across this site tonight, I know it was for a reason, if not for you, but for some other person also. If you need to ask me a question, my email is ***@****  or call me anytime at 843-340-6047. I am also on Facebook   God Bless, Sharon Henderson in Myrtle Beach, S.C.

Post a Comment